... do i need to change medications? Thanks
Mild stomach upset is common with Oracea (doxycycline). If the pain becomes severe or you have nausea with vomiting, you need to contact the doctor asap. You should take the doxycycline with food to help reduce the possibility of stomach upset. Do not take multivitamins with minerals particularly iron nor drink alcohol while on this medications as it will effect its bioavailability.
- Oracea Information for Consumers
- Oracea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oracea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 1 answer
Posted 7 Jul 2010 • 1 answer
Posted 20 Sep 2011 • 1 answer
Posted 8 Dec 2012 • 2 answers
I have been taking leviquin for 7 days for a cronic sinus infection I am experiencing severe stomach
Posted 15 Apr 2013 • 2 answers